Commentarii Mathematici Helvetici

, Volume 1, Issue 1, pp 227–254

Sur les valeurs asymptotiques des polynomes d'Hermite\(H_n (x) = ( - I)^n e^{\frac{{x^2 }}{2}} \frac{{d^n }}{{dx^n }}\left( {e^{ - \frac{{x^2 }}{2}} } \right),\)

  • M. Plancherel
  • W. Rotach
Article

DOI: 10.1007/BF01208365

Cite this article as:
Plancherel, M. & Rotach, W. Commentarii Mathematici Helvetici (1929) 1: 227. doi:10.1007/BF01208365
  • 53 Views

Copyright information

© Birkhäuser-Verlag 1929

Authors and Affiliations

  • M. Plancherel
    • 1
  • W. Rotach
    • 1
  1. 1.Zurich